# SDR DL72S011150

- Difficulty date: July 11, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- Aircraft time: 58,759 hours, 43,701 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTION OF THE FS 1183 BULKHEAD AFT ENTRY DOOR FRAMES AT RBL 17.8 PER AD 99-18-05 AND BAC S/B 727-53-0210, 2 FASTENER HOLES WERE ELONGATED.
